# SDR AALA980468

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME SHEER TIE CORRODED BEHIND THE SHEER CLIP (FWD SIDE OF FRAME).  INST ALLED BELTFRAME REPAIR PER SRM 53-10-4.  (M)
